# SDR QXEA200700352

- Difficulty date: March 6, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 13,624 hours, 9,817 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Part number: 523506
- Part serial: SPP0025
- Condition: Malfunctioned
- Location: Nlg Steering
- Part time: 13,624 hours, 9,817 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - FLIGHT 2480 - AFTER TAKEOFF RECEIVED A GEAR DISAGREE WARNING MESSAGE AND PROX SYSTEM FAULT MESSAGE.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE PERFORMED A GENERAL VISUAL INSPECTION WITH NO DEFECTS NOTED.  ALSO, PERFORMED A HEAVY LANDING INSPECTION WITH NO DEFECTS NOTED.  PLACED INDICATION ON MEL 32-30-1.  MEL CLEARED 3/7/07 BY REPLACING THE STEERING ACTUATOR AND THE SWIVEL.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
